Open Access
March, 2010 On the Conley decomposition of Mather sets
Patrick Bernard
Rev. Mat. Iberoamericana 26(1): 115-132 (March, 2010).


In the context of Mather's theory of Lagrangian systems, we study the decomposition in chain-transitive classes of the Mather invariant sets. As an application, we prove, under appropriate hypotheses, the semi-continuity of the so-called Aubry set as a function of the Lagrangian.


Download Citation

Patrick Bernard . "On the Conley decomposition of Mather sets." Rev. Mat. Iberoamericana 26 (1) 115 - 132, March, 2010.


Published: March, 2010
First available in Project Euclid: 16 February 2010

zbMATH: 1193.37085
MathSciNet: MR2666310

Primary: 37B20 , 37J50 , 49L25

Keywords: chain transitivity , minimizing measures , semi-continuity of the Aubry set

Rights: Copyright © 2010 Departamento de Matemáticas, Universidad Autónoma de Madrid

Vol.26 • No. 1 • March, 2010
Back to Top